MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age or dob, weight, ethnicity: unknown, not provided.Date of event is unknown.The best estimate time would be between (b)(6) 2021 and (b)(6) 2021, as the surgeon indicated 5 weeks post-op examination when he explanted the lens.If implanted; give date: the exact date of implant is unknown/not provided.The best estimate is (b)(6) 2021 as the surgeon indicated 5 weeks post-op examination when he explanted the lens.The intraocular lens (iol) is not returning for evaluation as it was discarded by the customer; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient received bilateral implants with the symphony intraocular lenses (iols).The right eye was done 5 weeks ago and the left eye 3 weeks ago.Reportedly the patient has as she wanted.She was j3 at 18 inches but she wants closer.The surgeon explanted the lens from the patient's right (od) eye and replaced it with a synergy iol, dfr 18.5 diopter.The procedure went fine and the patient will be seen by him for a follow up visit.The doctor is waiting until then to good distance and intermediate.The patient complains that she does not have as much near vision make any initial determination of how the new lens is working out.The explanted lens was discarded.No further information was provided.This report represents the right (od) eye.The lens in the left eye remains implanted.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12517107
Report Number2020664-2021-07491
Device Sequence Number17433181
Product Code POE
UDI-Device Identifier05050474579064
UDI-Public(01)05050474579064(17)240129
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2024
Device Model NumberZXR00
Device Catalogue NumberZXR00U0185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;